# SDR USAA2014081100003

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- Aircraft time: 96,734 hours, 17,510 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: No Test
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPOILER SQUIBS WOULD NOT TEST ON P 61 PANEL.  R & R RELAY K839 IN P19 PANEL.
